# SDR ERAA201307040047

- Difficulty date: June 24, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 19,802 hours, 29,869 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXHAUST ODOR IN COCKPIT AFTER ROTATION, ODOR WENT AWAY AFTER TURNING BLOWERS OFF.  COULD NOT DUPLICATE ON GROUND, OK FOR SERVICE.
